# SDR DALA1217216903

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 79,810 hours, 35,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND RIGHT OVERWING EMERGENCY SLIDE FAILS TEST NUMBER 2.  REMOVED AND REPLACED SLIDE.
